# SDR ASOA05212

- Difficulty date: March 7, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 484 ANGLES AT LBL 36 AND RBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FS 484 ANGLES AT LBL 36 AND RBL 36 IAW ASA EO 600-53-0098.  (M)
